# SDR UPS02437625

- Difficulty date: January 30, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W LT VERTICAL BEAM WEB MIDDLE AREA 1EA HORIZ SUPPORT ANGLE CRACKED AT STA 390 AREA (ACCESS FROM LT SIDE TUNNEL JUST AFT OF NLG CABLE AREA).  SUPPORT ANGLE REPLACED AS PER SRM 51-10-01.
